# SDR YENA2018101240678

- Difficulty date: October 4, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 49,030 hours, 17,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 781924
- Condition: Failed
- Location: Cabin
- Part time: 10,409 hours, 3,909 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU BATRERY PACKS 10WL, 11WL, 12WL, 13WL FAILED OPERATIONAL CHECK; REF IAC N/R 13147-5802, R&R EPSU BATTERIES IAW AMM TASK 33-51-38-000-002, 33-51-38-400-002 OPS CHECK GOOD. 10WL: P/N OFF & ON 3214-31, S/N OFF 781924, S/N ON 811574
11WL :P/N OFF & ON 3214-31, S/N OFF 052637, S/N ON 838999 12WL : P/N OFF &ON 3214-31, S/N OFF 780620, S/N ON 834596 13WL : P/N OFF &ON 3214-31, S/N OFF 777451, S/N ON 834607.
